Contents IJPAM: Volume 23, No. 4 (2005)
Y. Diao, C. Ernst
THE GROWTH RATE OF SOME DEFICIENCY
ZERO KNOT CLASSES ... 437
| more | download this paper (free) |
A.S. Ukpera
VECTOR THIRD ORDER DIFFERENTIAL SYSTEMS WITH
LARGE NONLINEARITIES UNDER RESONANCE ... 451
| more | download this paper (free) |
Y. Ceven, M.A. Ozturk
ON THE TRACE OF A PERMUTING TRI-ADDITIVE
MAPPING IN LEFT S-UNITAL RINGS ... 465
| more | download this paper (free) |
V. Dabbaghian-Abdoly
ON THE ENUMERATION OF
HIGHER DIMENSIONAL LATTICE PATHS ... 475
| more | download this paper (free) |
M. Sommer
ON THE CHEBYSHEV RANK OF DIFFERENTIABLE
BIVARIATE SPLINES IN -APPROXIMATION ... 479
| more | download this paper (free) |
K. Morris, D. Szynal
GOODNESS-OF-FIT TESTS VIA CHARACTERIZATIONS ... 491
| more | download this paper (free) |
K.-S. Lee, S.-M. Jung
A FUNCTIONAL EQUATION
FOR SQUARING A SUM OF FOUR NUMBERS ... 555
| more | download this paper (free) |
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz
THE SACCHERI QUADRILATERAL, TRANSLATIONS
AND TESSELLATIONS IN THE HYPERBOLIC PLANE ... 563
| more | download this paper (free) |
Y. Mochimaru
SOLUTION OF SEXTIC EQUATIONS ... 575
| more | download this paper (free) |
THE GROWTH RATE OF SOME DEFICIENCY
ZERO KNOT CLASSES ... 437
| more | download this paper (free) |
A.S. Ukpera
VECTOR THIRD ORDER DIFFERENTIAL SYSTEMS WITH
LARGE NONLINEARITIES UNDER RESONANCE ... 451
| more | download this paper (free) |
Y. Ceven, M.A. Ozturk
ON THE TRACE OF A PERMUTING TRI-ADDITIVE
MAPPING IN LEFT S-UNITAL RINGS ... 465
| more | download this paper (free) |
V. Dabbaghian-Abdoly
ON THE ENUMERATION OF
HIGHER DIMENSIONAL LATTICE PATHS ... 475
| more | download this paper (free) |
M. Sommer
ON THE CHEBYSHEV RANK OF DIFFERENTIABLE
BIVARIATE SPLINES IN -APPROXIMATION ... 479
| more | download this paper (free) |
K. Morris, D. Szynal
GOODNESS-OF-FIT TESTS VIA CHARACTERIZATIONS ... 491
| more | download this paper (free) |
K.-S. Lee, S.-M. Jung
A FUNCTIONAL EQUATION
FOR SQUARING A SUM OF FOUR NUMBERS ... 555
| more | download this paper (free) |
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz
THE SACCHERI QUADRILATERAL, TRANSLATIONS
AND TESSELLATIONS IN THE HYPERBOLIC PLANE ... 563
| more | download this paper (free) |
Y. Mochimaru
SOLUTION OF SEXTIC EQUATIONS ... 575
| more | download this paper (free) |